# SDR SWAA2021021133809

- Difficulty date: December 2, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7902
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON BULKHEAD TO FLOOR PANEL SUPPORT ANGLE AT FCB BS500D LBL22 TO RBL22 WL157. / REMOVED AND REPLACED FCB LOWER BULKHEAD SUPPORT ANGLE B/S 500D; LBL22 - RBL22; WL 157 IAW SRM 51-40-02-0G-0; DWG# 143A7902; DWG# 143A9481.
